# SDR SIMA20220223003

- Difficulty date: February 23, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N243NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000604
- Aircraft time: 13,906 hours, 9,008 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F1 REPORTS POSSIBLE LIVE DOOR 1L.-C/A-REALINGED DOOR HANDLES AS REQUIRED PREFORMED DOOR OPERATIONAL TEST IAW EMB 175 AM 52-11-40 OPS CHECK GOOD AIRCRAFT OK FOR SERVICE
